RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 180–191 (Mi jsfu475)  

An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation

Ekaterina N. Kriger, Igor V. Frolenkov

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: In this paper we investigate an identification problem of a coefficient at the nonlinear lowest term in a 2D semilinear parabolic equation with overdetermination conditions given on a smooth curve. The unknown coefficient has the form of a product of two functions each depending on time and a spatial variable. We prove solvability of the problem in classes of smooth bounded functions. We present an example of input data satisfying the conditions of the theorem and the corresponding solution.

Keywords: inverse problem, semilinear parabolic equation, Cauchy problem, lowest term coefficient, weak approximation method, local solvability, overdetermination conditions on a smooth curve.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
The research for this paper was carried out in Siberian Federal University within the framework of the project Multidimensional Complex Analysis and Differential Equations funded by the grant of the Russian Federation Government to support scientific research under supervision of a leading scientist, no. 14.Y26.31.0006.


DOI: https://doi.org/10.17516/1997-1397-2016-9-2-180-191

Full text: PDF file (135 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 10.12.2015
Received in revised form: 16.02.2016
Accepted: 18.03.2016
Language:

Citation: Ekaterina N. Kriger, Igor V. Frolenkov, “An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 180–191

Citation in format AMSBIB
\Bibitem{KriFro16}
\by Ekaterina~N.~Kriger, Igor~V.~Frolenkov
\paper An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 180--191
\mathnet{http://mi.mathnet.ru/jsfu475}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-180-191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu475
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    .  "  "
    Number of views:
    This page:84
    Full text:26
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019